Asymptotic behavior of the eigenvalues of a fourth-order differential operator
Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 2004-2006
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_11_a22,
author = {N. A. Rustamov},
title = {Asymptotic behavior of the eigenvalues of a fourth-order differential operator},
journal = {Differencialʹnye uravneni\^a},
pages = {2004--2006},
year = {1987},
volume = {23},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_11_a22/}
}
N. A. Rustamov. Asymptotic behavior of the eigenvalues of a fourth-order differential operator. Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 2004-2006. http://geodesic.mathdoc.fr/item/DE_1987_23_11_a22/